By the same authors

From the same journal

From the same journal

Nash Equilibrium in Tariffs in a Multi-country Trade Model

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Mathematical Economics
DateAccepted/In press - 27 Jul 2019
DateE-pub ahead of print - 13 Aug 2019
DatePublished (current) - 1 Oct 2019
Volume84
Number of pages18
Pages (from-to)225-242
Early online date13/08/19
Original languageEnglish

Bibliographical note

© 2019 Elsevier B.V. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations